# SDR R61A201207170375

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 13,901 hours, 11,084 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Gland Nut
- Part number: 18400059
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR SLIDING TUBE GLAND NUT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR SLIDING TUBE GLAND NUT IAW EMB 175 AMM 32-11-04.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
